| Model Number |
IPN915244 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the balloon inflated in a distorted shape after placement.The user removed the catheter and inflated the balloon, but the same issue occurred.Therefore, a new kit was used instead to complete the procedure.There was no report of patient complications, serious injury or death".Patient condition reported as "fine".Additional information stated that the second catheter was inserted at the same insertion site.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description